# SDR SWIA201333040

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 42,067 hours, 59,159 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE NP FLUCUATIONS ON TAKEOFF POWER UP BETWEEN 92 AND 96 PERCENT.  BOTH ANALOG AND DIGITAL GAUGES SHOWED NP FLUCTUATIONS.  (FLT 5415)  CLEANED CONNECTOR ON LEFT NP PROBE AND SWAPPED INDICATOR CONNECTOR FROM SIDE TO SIDE.  RAN ENGINES AND OPS CHECKED GOOD.
